I'm so sorry that you are on prednisone. My daughter has Crohn's disease and is periodically
prescribed prednisone when she flares, so I know how horrible the side effects can be.
I'm also glad that your allergist is going to do more testing. Autoimmune diseases are so
difficult to treat. I'm not sure if you are having any intestinal problems but there are a
number of researchers who are thinking that a number of autoimmune diseases are caused
by "leaky gut syndrome" or hypermeability of the intestinal track. You could have an allergy
to certain foods, the main culprits being gluten, wheat, and dairy products. Also, sugar seems
to be a big offender because it is so inflammatory. So as difficult as it may be, you could try
going gluten, dairy and sugar free for several weeks and see if you notice any difference.
There is also a medication that has very few if any side effects that is helping a lot of people
with autoimmune disease. It is low dose naltrexone (LDN) and you can find out more at this
web site: http://www.lowdosenaltrexone.org/ Also do a search on Healingwell and you will
find all sorts of people who recommend it. It's a hot topic on the Crohn's and UC forums.
I'm so glad that your allergist is going to do more testing and I hope you get some relief soon.
The teen years are hard enough without having to deal with autoimmune diseases.